Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MasterXaero

Veteran Member
  • Total Reviews

    0
  • Content Count

    166
  • Joined

  • Last visited

Community Reputation

1 Neutral

About MasterXaero

  • Rank
    Member
  1. Well the gel from this tube was the gel that made my face all red and itchy and flaky. I'm one of those people who had a lot of redness. I think my problem was that last time I put too much on. I'll tolerate it and wait for the next batch.
  2. The expiration at the top of my tube reads "EX0807." So I'm assuming that means 08/07. Which would be before 01/08? I'm not sure. If someone could clarify, that'd be great. By the way I ordered this new BP gel a month or two ago. I usually buy three at a time to save on shipping. This tube was brand new when I opened it. I used up the first two tubes without any problems like this.. just a little more redness than I was used to, but that was tolerable.
  3. Hi. I've been using BP gel with dan's regimen for the past year now, and I have to say I like the old gel better. The new stuff is much more drying and the areas I apply it to turn red almost thirty seconds after I'm finished rubbing it in. The redness usually goes away in one to two hours. Thus, I cannot apply it before school if I don't want to show up looking like I got a localized sun burn. About three hours ago I put BP gel on my face as usual, but the skin about an inch in all directions
  4. So far everything said here has been pretty crappy advice. Smoking weed won't do anything negative to your skin in terms of acne, but it can and will increase the amount of time it will take to recover from accutane once you stop taking it. So, if you want chapped lips, dry eyes, sensitivity to light, easy bruising, and muscle pains longer after you're done with accutane, then go ahead and continue to light up.
  5. Yeah but only if you're taking them for acne. If you're taking antibiotics for an infection (like strep throat or something), then you can't donate blood until you're healed. So you should be ok.
  6. I don't know. I guess that's open to interpretation and debate. On the one hand, mino makes your skin more sensitive, so I'd imagine that also means it takes longer for it to heal itself. On the other hand, it does have an anti-inflammatory in it, plus it is, after all, and ACNE medication, so the answer is both yes and no. Depends on the person and the severity of the acne.
  7. Not really. I noticed that if I even accidentally touched them while applying the bp to other parts of my chest, they'll start to sting in a few minutes. Like I said, this is quite interesting. Anyone else having the same problem?
  8. Just brush your teeth maybe once more a day, and after you eat a meal brush as soon as you can. Do everything you can to fight tarter buildup. Rince with mouthwash to kill bacteria in your mouth and you should be fine. In terms of basketball, watch out for bruising. If someone bumps into you, if you fall, or any other close contact will bruise or leave red marks for a little while because mino makes your skin more sensitive.
  9. I'm not sure.... I'm more partial to perscription meds and helping people with the Regimen. In terms of a perscription vitamin, the best that I have used is Nicomide. Basically its a combination nicotinamide (750mg), zinc oxide (25mg), cupric oxide (1.5mg), and folic acid (500mcg), which helps block certain bodily chemicals that have been known to cause acne from reaching the skin. The only problem is that it requires a perscription and is pretty expensive, even with insurance. A bottle of 60 pi
  10. Ok this is going to sound pretty weird... but this morning I put some of the new bp gel on my chest (I had just received the tube the night before and until then I was using the old bp gel), and then I went for a run at the gym. Mid way through the jog, my nipples actually started burning. This was, needless to say, pretty damn uncomfortable and strange. I had to stop running because I think body sweat pushed some of the bp gel over them and reacted subsequently. Be careful when applying this
  11. Hey everyone… I’m sorry for my inexcusable 2-3 month hiatus. I know there are a lot of unanswered questions, so I’m going to respond to each one individually. Hopefully the people who wrote these questions or just anyone reading for educational purposes can still benefit from whatever help I may have to offer. I’ll also put some of these questions in the main faq:
  12. It smells a lot like tazorac. I'm going to miss the old smell =[
  13. the regimen is generally intended for mild to moderate acne. i'm not sure how bad yours is but by the way you describe it, you might need something more than the regimen. although, if it's just a bunch of small pimples clustered together, make certain that you follow the regimen exactly as described on the site. read over this, and maybe even print it out: http://www.acne.org/regimen-instructions.html every time i apply bp i always watch dan's video. this is to ensure that i follow the regim
  14. Yes, it does. Pretty much all antibiotics absorb the hormones in your birth control pill, thus making pregnancy much more likely. The best thing you can do in terms of pregnancy protection is to stop taking Minocycline (with your doctor's permission). Also, use a form of barrier protection such as a condom or cervical cap. But if you do become pregnant, your baby should be fine. Neither the antibiotic nor the pill should have an effect on your unborn child.
×